Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 14, NWS Cleveland, OH

January 29, 2008Lorain County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jan 29, 2008, 11:38 PM EST for Lorain County, Ohio. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 29, 2008, 11:38 PM EST (04:38 UTC)
Expired
Jan 30, 2008, 12:13 AM EST
In force
35 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 23 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 30, 12:06 AM ESTTSTM WND DMGGrafton, OHTREES AND UTILITY LINES WERE REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 8:12 PM ESTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 4.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2008-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2008-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 300438
SVRCLE
OHC093-300530-
/O.NEW.KCLE.SV.W.0014.080130T0438Z-080130T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1138 PM EST TUE JAN 29 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LORAIN COUNTY IN NORTH CENTRAL OHIO...

* UNTIL 1230 AM EST

* AT 1134 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM VERMILION TO 9 MILES SOUTHWEST OF WELLINGTON...AND MOVING 
NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  AMHERST...GRAFTON...AVON LAKE AND NORTH RIDGEVILLE

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EST
WEDNESDAY MORNING FOR NORTHERN OHIO.

LAT...LON 4151 8196 4136 8197 4134 8187 4128 8187
      4128 8196 4120 8197 4120 8208 4114 8208
      4114 8216 4106 8218 4107 8233 4144 8234
      4144 8226 4146 8224
TIME...MOT...LOC 0438Z 244DEG 37KT 4145 8231 4110 8230

$$
1 follow-up statement
000 
WWUS51 KCLE 300513
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1214 AM EST WED JAN 30 2008

OHC093-300524-
/O.CAN.KCLE.SV.W.0014.000000T0000Z-080130T0530Z/
LORAIN OH-
1214 AM EST WED JAN 30 2008

...THE SEVERE THUNDERSTORM WARNING FOR LORAIN COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EST
WEDNESDAY MORNING FOR NORTHERN OHIO.

LAT...LON 4151 8196 4136 8197 4134 8187 4128 8187
      4128 8196 4120 8197 4120 8208 4114 8208
      4114 8216 4106 8218 4107 8233 4144 8234
      4144 8226 4146 8224
TIME...MOT...LOC 0514Z 244DEG 37KT 4161 8186 4126 8186

$$

WILLARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 6:21 PM EST, 5 hours 17 minutes earlier.

Area forecast discussion, Jan 29, 6:21 PM EST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
621 PM EST TUE JAN 29 2008

.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP THROUGH THE GREAT LAKES REGION
TONIGHT USHERING IN VERY STRONG WINDS AND MUCH COLDER AIR TO THE
REGION OVERNIGHT. HIGH PRESSURE WILL MOVE INTO THE REGION ON
THURSDAY BUT WILL QUICKLY BE REPLACED BY A WINTRY MIX OF
PRECIPITATION THURSDAY NIGHT AND FRIDAY AS ALLOW PRESSURE SYSTEM
MOVES NORTHEAST INTO OHIO.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
STRONGEST COLD AIR PUSH OF THE SEASON HEADED TOWARD THE FORECAST
AREA. MISSOURI REPORTING TEMPERATURES IN THE 60S AND EVEN 70
DEGREES AT ST LOUIS AND THIS AREA WILL EXPERIENCE A 50 DEGREE DROP
IN TEMPERATURE OVER A 2 TO 3 HOUR PERIOD. BY THE TIME THE FRONT
REACHES OUR AREA...WE WILL EXPERIENCE ABOUT A 20 TO 30 DEGREE DROP
BETWEEN FRONTAL PASSAGE AND SUNRISE TOMORROW MORNING.
HOWEVER...BEFORE THE COLD AIR ARRIVES...THERE WILL BE CONTINUED
WARM AIR ADVECTION AHEAD OF THE COLD FRONT. TEMPERATURES WILL
LIKELY RISE ABOUT ANOTHER 8 TO 10 DEGREES INTO THE LOWER TO MIDDLE
50S BEFORE THE COLD FRONT MOVES INTO THE AREA. WILL ACCOUNT FOR
THIS IN THE HOURLY TEMPERATURES INDICATING RISING TEMPERATURES
THROUGH LATE TONIGHT AND THEN DRASTICALLY DROP THEM THROUGH THE
REST OF THE NIGHT.

NEXT BIG ISSUE TO DEAL WITH IS WINDS. HIGH WIND WARNING ALREADY
POSTED FOR THE ENTIRE FORECAST AREA FOR TONIGHT INTO TOMORROW
MORNING. WINDS AT ABOUT 2000 TO 3000 FEET ABOVE THE SURFACE AT
AROUND 60 KNOTS. LATEST VISIBLE SATELLITE INDICATES A LOT OF
CONVECTIVE ACTIVITY OCCURRING AHEAD OF THE COLD FRONT OVER
ILLINOIS. SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP AHEAD OF
THE COLD FRONT AND TAP INTO THE HIGHER WINDS. FORECAST AREA IS
OUTLOOKED FOR A SLIGHT CHANCE OF SEVERE THUNDERSTORMS MAINLY FROM
STRONG WINDS ALOFT BEING TAPPED AND FORCED DOWNWARD TO THE
SURFACE. GUSTS TO 60 MPH LIKELY WITH THE THUNDERSTORMS AND EVEN
SHOWERS. WILL LIKELY BE ISSUING SEVERE THUNDERSTORM WARNINGS THIS
EVENING TO ACCOUNT FOR CONVECTION AND STRONG WINDS.

THE FINAL ISSUE TO DEAL WITH IS WIND CHILLS. WIND CHILLS WILL
LIKELY DIP TO JUST BELOW ADVISORY CRITERIA BY TOMORROW MORNING IN
THE WESTERN HALF OF THE AREA. WILL HOLD OFF ON WIND CHILL ADVISORY
FOR NOW BUT MENTION WIND CHILLS OF 0 TO -8 DEGREES OVERNIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
STRONG COLD AIR ADVECTION WILL KEEP TEMPERATURES FROM RECOVERING
MUCH IF AT ALL DURING THE DAY WEDNESDAY. SOME MID AND LOW LEVEL
MOISTURE WRAPS AROUND BACK SIDE OF THE LOW PRESSURE SYSTEM ON
WEDNESDAY MORNING ALONG WITH SOME ASSOCIATED PVA. SNOW GROWTH AREA
DESCENDS INTO THE AREA OF MEAN RELATIVE HUMIDITY AND THIS SHOULD
BE SOMEWHAT FAVORABLE FOR SNOW SHOWER ACTIVITY.  SOME LAKE EFFECT
WILL LIKELY DEVELOP DURING THE MORNING HOURS EVEN THOUGH THERE IS
A LOT OF ICE ON THE LAKE. MOISTURE TRANSPORT FROM THE LAKE SURFACE
TO THE AIR FROM THE ICE STILL OCCURS. SO...LOCALLY UP TO 3 INCHES OF
SNOW ACCUMULATION POSSIBLE DURING THE DAY ON WEDNESDAY IN THE
NORTHEAST SNOW BELT AREAS. REST OF THE FORECAST AREA SHOULD REMAIN
DRY THROUGH THE DAY.

WINDS WILL REMAIN UP THROUGH THE MORNING WITH GUSTS TO 50 MPH
MAINLY IN THE EAST BUT THEN BEGIN TO SUBSIDE BY MID DAY. WESTERN
AREAS WILL SEE WINDS SUBSIDING EARLY IN THE MORNING.

WEDNESDAY NIGHT WILL BE ANOTHER COLD NIGHT AS COLD AIR ADVECTION
SUBSIDES AND ARCTIC AIR MASS REMAINS IN PLACE THROUGH THE NIGHT
INTO THURSDAY. AS HIGH PRESSURE NUDGES ITS WAY INTO THE
REGION...FAIR WEATHER SHOULD BE THE RULE ACROSS THE ENTIRE
FORECAST AREA THROUGH THE NIGHT AND THURSDAY.

THE FAIR WEATHER WILL BE SHORT LIVED AS ANOTHER LOW PRESSURE
SYSTEM MOVES NORTHEAST OUT OF THE PANHANDLE OF OKLAHOMA INTO
CENTRAL OHIO. A QUASI STATIONARY FRONT PROGGED TO SET UP FROM
CINCINNATI TO PITTSBURGH TO LAKE ONTARIO. OUR FORECAST AREA SHOULD
REMAIN ON THE COLD SIDE OF THE BOUNDARY SETTING THE STAGE FOR A SURGE
OF WARM AIR WITH THE STORM SYSTEM. LAYERS OF WARMER AIR JUST
ABOVE THE COLD LAYER AT THE SURFACE WILL LIKELY CAUSE MIXED
PRECIPITATION THURSDAY NIGHT.

LEANING TOWARD NAM TEMPERATURES THIS PERIOD AS THIS MODEL APPEARS
TO HAVE A BETTER HANDLE ON THE COLD AIR APPROACHING THE FORECAST AREA.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
GFS AND ECMWF ARE IN SOME AGREEMENT MOVING LOW PRESSURE SYSTEM
ACROSS NW OHIO FRIDAY MORNING.  DEPENDING ON THE EXACT TRACK OF THE
AND TIMING OF THE LOW COULD SEE BRIEF WINTRY MIX TO START THE DAY.
NORTH OF LOW ALSO POTENTIAL FOR SOME HEAVY SNOW.  SO IF THIS
SCENARIO PLAYS OUT WOULD SEE HEAVY SNOW NW OH AND SOME RAIN FAR
SOUTH AND A WINTRY MIX IN BETWEEN.  BUT BY THE AFTERNOON ALL
PRECIPITATION WILL TRANSITION TO ALL SNOW AS LOW QUICKLY MOVES INTO
NY STATE.  HIGH PRESSURE MOVES QUICKLY ACROSS LOWER GREAT LAKES
FRIDAY NIGHT INTO SATURDAY BRINING A RETURN OF DRY CONDITIONS.  NEXT
LOW PRESSURE SYSTEM TO MOVE ACROSS THE GREAT LAKES MONDAY NIGHT INTO
TUESDAY.  ECMWF AND GFS ENSEMBLE HAVE SIMILAR TRACK...BUT THE ECMWF
IS MUCH FASTER WITH THE SYSTEM.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
COLD FRONT MOVED THROUGH KORD BETWEEN 21Z AND 22Z AND WILL REACH
KTOL BETWEEN 04 AND 05Z AND KCLE AROUND 06Z AND KERI AROUND 08Z.
CURRENT CONDITIONS ARE VFR AT KERI DUE TO A SOUTHERLY DOWN SLOPE
WIND. THE REMAINDER OF THE AREA IS IFR. AS WINDS TURN MORE SWLY
AND WLY ERIE CIGS SHOULD COME DOWN TO IFR OR BELOW. REMAINDER OF
THE AREA WILL REMAIN LARGELY IFR OR LIFR UNTIL ABOUT 4 TO 6 HOURS
AFTER PASSAGE. EXPECT CONDITIONS TO LIFT TO VFR WEDNESDAY MORNING
AS VERY DRY AIR MOVES IN BEHINS THE FRONT. WINDS WILL BE STRONG
FROM THE WEST WITH AND BEHIND THE FRONT AT 25 TO 35 KTS WITH GUSTS
TO 45 KTS. TEMPERATURE DROP ACROSS THE FRONT IS SHARP SO RAIN
SHOWERS AHEAD OF THE FRONT WILL QUICKLY TURN TO SNOW BEHIND THE
FRONT. WILL LIKELY HAVE LIGHTNING WITH THE FRONT ACROSS THE
WESTERN HALF OF THE AREA. NOT SHURE IF THUNDERSTORMS WILL PERSIST
THROUGH THE MIDNIGHT HOUR IN LATE JANUARY. WILL HOWEVER COVER
POSSIBILITY WITH VCTS EAST HALF OF THE AREA FOR NOW.

.OUTLOOK...
HIGH PRESSURE OVER THE REGION FOR WEDNESDAY NIGHT AND THURSDAY
WITH MORE VFR. FOR FRIDAY A LOW PRESSURE AREA WILL MOVE SOUTH TO
NORTH ACROSS OHIO WITH A MIXED BAG OF WEATHER AND MVFR OR LOWER
CONDITIONS. ON SATURDAY HIGH PRESSURE AND VFR BUILDS BACK IN.

&&

.MARINE...
PER COORDINATION WITH TORONTO AND BUFFALO HAVE DECIDED TO HOIST
STORM WARNINGS FOR LAKE ERIE.  THIS WILL REPLACE GALES PREVIOUSLY IN
EFFECT.  COLD FRONT STILL ON TRACK TO MOVE OVER W END OF LAKE LATE
THIS EVENING AND OVER THE EAST END BY MORNING.  THIS FRONT COULD BE
THE STRONGEST IN YEARS WITH A RAPID 30 DEG TEMP DROP IN ITS WAKE.
WILL SEE WINDS QUICKLY INCREASE TO STORM FORCE BEHIND FRONT.  LOTS
OF ICE STILL ON THE LAKE AND THIS KEEP LOW WATER FROM BEING A
PROBLEM ON THE WEST END AND WILL HELP DAMPEN WAVES A LITTLE FURTHER
E.  WINDS SHOULD DIMINISH A LOT ON WED AND WILL LIKELY BE ABLE TO
DOWNGRADE STORM TO GALE TOMORROW MORNING.  BY DAYBREAK THURSDAY
WINDS WILL BE LESS THAN 15 KNOTS ALL AREAS.  EASTERLY FLOW WILL
QUICKLY DEVELOP LATER THURSDAY IN ADVANCE OF NEXT LOW PRESSURE
SYSTEM.  STILL SOME UNCERTAINTY IN EXACT TRACK LOW WILL TAKE...BUT
WINDS SHOULD INCREASE BY EARLY FRIDAY.  WE COULD GET CLOSE TO GALES
BEHIND THE LOW FRIDAY EVENING. THE WEEKEND SHOULD BE FAIRLY QUIET
WITH HIGH PRESSURE BUILDING OVER THE REGION.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING FROM 10 PM THIS EVENING TO 10 AM EST
     WEDNESDAY FOR OHZ011>014-020>023-031>033-038-089.
     HIGH WIND WARNING UNTIL 7 AM EST WEDNESDAY FOR OHZ003-006>010-
     017>019-027>030-036-037-047.
PA...HIGH WIND WARNING FROM 10 PM THIS EVENING TO 10 AM EST
     WEDNESDAY FOR PAZ001>003.
MARINE...STORM WARNING FROM 10 PM THIS EVENING TO 4 PM EST WEDNESDAY
     FOR LEZ061-142>149-162>169.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...DJB
AVIATION...TK
MARINE...KUBINA
Hazardous weather outlook, Jan 29, 8:58 PM EST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
858 PM EST TUE JAN 29 2008

OHZ011>013-020>022-031-032-038-301200-
CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-WAYNE-STARK-HOLMES-
858 PM EST TUE JAN 29 2008

...SEVERE THUNDERSTORM WATCH 28 IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...
...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH
   HIGH WIND WARNING

RAINFALL AMOUNTS THROUGH TONIGHT SHOULD GENERALLY BE BETWEEN A
QUARTER AND HALF OF AN INCH...HOWEVER WITH RECENT WARM
TEMPERATURES THERE COULD BE SOME MOVEMENT OF ICE IN RIVERS. THE
POTENTIAL EXISTS FOR SOME MINOR ICE JAM FLOODING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING

A WINTER STORM WILL MOVE UP THE OHIO VALLEY THURSDAY NIGHT AND BRING
A MIX OF SNOW...SLEET...FREEZING RAIN...AND RAIN TO EASTERN OHIO AND
NORTHWEST PENNSYLVANIA. SOME ICE ACCUMULATIONS MAY BE POSSIBLE BY
FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ003-006>010-017>019-027>030-036-037-047-301200-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
858 PM EST TUE JAN 29 2008

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...SEVERE THUNDERSTORM WATCH 28 IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING
   SEVERE THUNDERSTORM WATCH

RAINFALL AMOUNTS THROUGH TONIGHT SHOULD GENERALLY BE BETWEEN A
QUARTER AND HALF OF AN INCH...HOWEVER WITH RECENT WARM
TEMPERATURES THERE COULD BE SOME MOVEMENT OF ICE IN RIVERS. THE
POTENTIAL EXISTS FOR SOME MINOR ICE JAM FLOODING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING

A WINTER STORM WILL MOVE UP THE OHIO VALLEY THURSDAY NIGHT AND
BRING A MIX OF SNOW...SLEET...FREEZING RAIN...AND RAIN TO CENTRAL
AND NORTHWESTERN OHIO. SOME ICE ACCUMULATIONS MAY BE POSSIBLE BY
FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ014-023-033-089-PAZ001>003-301200-
ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
858 PM EST TUE JAN 29 2008

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING

RAINFALL AMOUNTS THROUGH TONIGHT SHOULD GENERALLY BE BETWEEN A
QUARTER AND HALF OF AN INCH...HOWEVER WITH RECENT WARM
TEMPERATURES THERE COULD BE SOME MOVEMENT OF ICE IN RIVERS. THE
POTENTIAL EXISTS FOR SOME MINOR ICE JAM FLOODING LATE TONIGHT.

SOME OF THE THUNDERSTORMS TONIGHT AHEAD OF THE STRONG COLD FRONT
COULD BE SEVERE. THE MAIN THREAT WOULD BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING

A WINTER STORM WILL MOVE UP THE OHIO VALLEY THURSDAY NIGHT AND BRING
A MIX OF SNOW...SLEET...FREEZING RAIN...AND RAIN TO EASTERN OHIO AND
NORTHWEST PENNSYLVANIA. SOME ICE ACCUMULATIONS MAY BE POSSIBLE BY
FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-301200-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
858 PM EST TUE JAN 29 2008

...STORM WARNING IN EFFECT UNTIL 4 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING

SOME OF THE THUNDERSTORMS TONIGHT COULD BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING

ANOTHER STORM SYSTEM WILL MOVE UP THE OHIO VALLEY THURSDAY NIGHT
AND MOVE NORTH OF LAKE ERIE FRIDAY EVENING. WINDS COULD GET CLOSE
TO 35 KNOT GALES BY FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 9:35 PM ESTSevere Thunderstorm WarningCLEHancock, Marion, Seneca, Wyandot55 min
Jan 29, 10:32 PM ESTSevere Thunderstorm WarningCLECrawford, Erie, Huron, Sandusky, Seneca, Wyandot58 min
Jan 29, 11:00 PM ESTSevere Thunderstorm WarningCLEKnox, Morrow, Richland45 min
Jan 29, 11:15 PM ESTSevere Thunderstorm WarningCLEErie, Huron31 min
Jan 29, 11:27 PM ESTSevere Thunderstorm WarningCLEAshland, Richland27 min
Jan 29, 11:55 PM ESTSevere Thunderstorm WarningCLECuyahoga, Geauga, Holmes, Lake, Medina, Portage and 3 more95 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.